# SDR SWAA011881

- Difficulty date: June 30, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 49,345 hours, 43,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 42132
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PMC CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT LT OVERWING.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
